By the same authors

From the same journal

Area preserving diffeomorphisms and Yang-Mills theory in two noncommutative dimensions

Research output: Contribution to journalArticle

Author(s)

Department/unit(s)

Publication details

JournalNuclear Physics B - Proceedings Supplements
DatePublished - 15 Sep 2006
Volume161
Pages (from-to)21-26
Original languageEnglish

Abstract

We present some evidence that noncommutative Yang-Mills theory in two dimensions is not invariant under area preserving diffeomorphisms, at variance with the commutative case. Still, invariance under linear unimodular mapssurvives, as is proven by means of a fairly general argument.

Bibliographical note

Talk delivered by A. Bassetto at "Workshop on Light-Cone QCD and
Nonperturbative Hadron Physics 2005", Cairns, Australia, July 2005. LaTeX file
espcrc2.sty, 2 figures included. Added references

    Research areas

  • hep-th

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations